How To Deal With Hives?
Good evening at night, I want to ask, I’ve been to the doctor several times with itching problems, the doctor said he said this is hives and the doctor said b urticaria, then he gave the drug the name Cetrizen but my itching disappeared, then it appeared again ,, and I drank again, then it appeared again, I’m worried if I continue to take the drug, but the effect is only true and nnt I am dependent on the cetrizen drug, what should I do as well as possible? Do I need to see a skin specialist or something?
The terms hives and urticaria actually refer to the same condition. This condition is characterized by the appearance of bumps or spots on the skin accompanied by itching. The cetirizine drug that is given serves to suppress the onset of itching and the appearance of these bumps or spots, but does not solve what is the cause. So that not infrequently as long as you are continuously exposed to what is the cause, these complaints will reappear.
Hives can occur due to exposure to air that is too hot or cold, in addition to insect bites, contact with allergens, so that consumption of certain foods and the effects of certain drugs can cause hives. In fact, some experts argue that consumption of caffeine (tea, coffee, chocolate) can also exacerbate the condition of hives.
So you try to remember about the appearance of hives when you finished contact with what? or have you consumed what? so you can avoid what is the trigger factor. Consult this to a dermatologist is the most appropriate solution, because then the doctor can carry out further assessment of your skin condition, so they can consider what type of treatment is most suitable.
May be useful